# SDR CALA0500325

- Difficulty date: October 2, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 27,656 hours, 9,099 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV980301
- Part serial: 200761
- Condition: Inoperative
- Location: Row 17abc
- Part time: 36,609 hours, 10,488 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A STRONG ELECTRICAL SMELL WAS NOTICED IN THE CABIN AND THEN THE LCD VIDEO SCREEN AT ROW 17 ABC BLANKED OUT WHILE EN ROUTE TO LAX.  THE POWER TO THE ENTERTAINMENT SYSTEM WAS REMOVED AND THE SMELL DISSIPATED. THE FLIGHT WAS CONTINUED TO LAX WHERE IT LANDED WITHOUT FURTHER PROBLEMS. THE LCD VIDEO MONITOR WAS FOUND AT FAULT.  THE MONITOR WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 23-32-08, PAGE 401.  IN ADDITION, THE ASSOCIATED WIRING WAS INSPECTED IAW MM 20-60-04, PAGE 201 AND NO DEFECTS WERE NOTED.
